Alert archive / Nebraska / Snow Advisories in 2007
Snow Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this snow advisory at Feb 12, 2007, 3:56 PM CST for 11 counties in Nebraska. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 3:56 PM CST (21:56 UTC)
- Expired
- Feb 13, 2007, 6:00 AM CST
- In force
- 14 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 122156 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CST MON FEB 12 2007 NEZ005>010-026>029-038-130600- /O.CAN.KLBF.WW.Y.0001.000000T0000Z-070212T2200Z/ /O.NEW.KLBF.SN.Y.0002.070212T2200Z-070213T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 356 PM CST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. WIDESPREAD SNOW IS EXPECTED TO CONTINUE THIS EVENING IN CENTRAL AND NORTH CENTRAL NEBRASKA AS A STORM SYSTEM CONTINUES MOVING ACROSS THE CENTRAL PLAINS. ADDITIONAL ACCUMULATIONS OF 2 TO 3 INCHES CAN BE EXPECTED IN ADDITION TO 1 TO 2 INCHES THAT HAS ALREADY OCCURRED IN CENTRAL AND NORTH CENTRAL NEBRASKA. ISOLATED HEAVIER AMOUNTS ARE POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ004-022>025-035>037-056>059-069>071-094-122300- /O.CAN.KLBF.WW.Y.0001.000000T0000Z-070212T2200Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL- KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN... KILGORE 356 PM CST MON FEB 12 2007 /256 PM MST MON FEB 12 2007/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED FOR WESTERN NEBRASKA. SOME LIGHT ACCUMULATIONS ARE STILL POSSIBLE IN THE CENTRAL AND NORTHERN SAND HILLS AND IN THE SOUTHWEST. IN CENTRAL AND NORTH CENTRAL NEBRASKA...THE WINTER WEATHER ADVISORY HAS BEEN REPLACED WITH A SNOW ADVISORY. $$ SPRINGER
3 follow-up statements
000 WWUS43 KLBF 130434 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1034 PM CST MON FEB 12 2007 NEZ005>010-026>029-038-131000- /O.CON.KLBF.SN.Y.0002.000000T0000Z-070213T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 1034 PM CST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... WIDESPREAD SNOW WILL CONTINUE THROUGH THE NIGHT IN NORTH CENTRAL NEBRASKA WITH ADDITIONAL ACCUMULATIONS OF AROUND 3 INCHES. AS THE SNOW TAPERS OFF FROM WEST TO EAST...INCREASING WIND WILL PRODUCE DRIFTING SNOW. THE DRIFTED SNOW COULD THEN IMPEDE THE MOVEMENT OF VEHICLES...ESPECIALLY IN AREAS WHERE SNOW REMOVAL OPERATIONS ARE DELAYED. ALSO...PATCHES OF BLOWING SNOW MAY RESTRICT VISIBILITY AT TIMES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SPRINGER
000 WWUS43 KLBF 130936 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 AM CST TUE FEB 13 2007 NEZ005>010-026>029-038-131200- /O.CON.KLBF.SN.Y.0002.000000T0000Z-070213T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 336 AM CST TUE FEB 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE TO FALL EARLY...THEN BEGIN TO DIMINISH AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST. LITTLE OR NO NEW SNOW ACCUMULATION IS EXPECTED INTO THE MORNING WITH A STORM TOTAL SNOW ACCUMULATION OF 3 TO 5 INCHES. THE NORTHWEST WINDS AT 10 TO 20 MPH WILL CAUSE BLOWING AND DRIFTING SNOW THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KECK
000 WWUS43 KLBF 131204 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 604 AM CST TUE FEB 13 2007 NEZ005>010-026>029-038-131315- /O.EXP.KLBF.SN.Y.0002.000000T0000Z-070213T1200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 604 AM CST TUE FEB 13 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL END THIS MORNING WITH ADDITIONAL SNOW ACCUMULATIONS OF LESS THAN ONE INCH IN A FEW AREAS. NO ADDITIONAL WINTER WEATHER IS EXPECTED AT THIS TIME. $$ CDC
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Feb 12, 3:44 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 12, 3:44 PM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CST MON FEB 12 2007 .SYNOPSIS... SURFACE LOW OVER TEXAS PANHANDLE DRAWING ABUNDANT MOISTURE INTO CENTRAL NORTHERN PLAINS INTERACTING WITH H5 TROUGH OVER NORTHERN PLAINS. STRONG CONVERGENCE LINE FAIRLY STATIONARY AS SEEN IN KLNX RADAR FROM CURTIS TO BURWELL. && .DISCUSSION... MODELS IN GOOD AGREEMENT TODAY AND STRONG CONFIDENCE IN NEAR TERM FORECAST. WILL CANCEL WINTER WEATHER ADVISORY AND ISSUE SNOW ADVISORY FOR NORTH CENTRAL NEBRASKA THROUGH THE NIGHT EAST OF VTN TO BBW LINE. FORCING ALONG LINE FROM CURTIS TO BURWELL...WHERE H5 WAVE INTERACTING WITH SURFACE LOW TO THE SOUTH...SHOULD SHIFT SLOWLY TO THE EAST THROUGH EARLY EVENING WITH LIKELY ADDITIONAL ACCUMULATIONS OF AROUND TWO INCHES OVER NORTH CENTRAL NEBRASKA AHEAD OF H5 WAVE WHERE 1 TO 2 INCHES HAS ALREADY FALLEN. WINDS MAY BE OF SOME CONCERN ACROSS NORTH CENTRAL ALSO. TEMPERATURES TO PLUMMET TONIGHT INTO SINGLE DIGITS AS 1044MB SURFACE HIGH DIVES SOUTH ACROSS NORTHERN PLAINS. SINGLE DIGITS ON TUESDAY WITH SNOW COVER AND STRONG COLD AIR ADVECTION. CLEARING SKIES AND SNOW COVER WITH ARCTIC HIGH ABOVE HAVE DROPPED TEMPERATURES BELOW ZERO OVER ENTIRE FORECAST AREA. WEDNESDAY INTO THURSDAY UPSLOPE CONDITIONS OVER SOUTHWEST ZONES MAY SPARK A FEW FLURRIES. CLIPPER DIVING SOUTHEAST ACROSS NORTHERN PLAINS ON FRIDAY MAY BRING SOME LIGHT SNOW TO NORTH CENTRAL ZONES BUT HAVE LEFT DRY FOR NOW. TEMPERATURES TRENDING UP WITH H5 RIDGE BUILDING IN. && .AVIATION... IFR AND LIFR SNOW AND FREEZING FOG CONTINUE ACROSS MOST OF THE AREA THIS EVENING. IMPROVING CONDITIONS EXPECTED WEST OF KVTN AND KLBF THIS EVENING AS SNOW TAPERS TO FLURRIES BEFORE ENDING OVERNIGHT...HOWEVER AREAS TO THE EAST NOT EXPECTED TO SEE MUCH IMPROVEMENT UNTIL MORNING. VFR EXPECTED TO FINALLY RETURN TO THE AREA DURING THE DAY TOMORROW. && .LBF WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 6 AM CST TUESDAY FOR NEZ005>010-026>029-038. && POWER/MASEK
Hazardous weather outlook, Feb 12, 3:16 PM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CST MON FEB 12 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-132130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 316 PM CST MON FEB 12 2007 /216 PM MST MON FEB 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AREAS OF SNOW WILL CONTINUE TONIGHT ACROSS NORTH CENTRAL NEBRASKA...WITH SNOW TAPERING TO FLURRIES BEFORE ENDING ACROSS WESTERN NEBRASKA. STORM TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED TODAY. RANCHERS SHOULD ALSO MAKE PREPARATIONS TO PROTECT YOUNG CALVES FROM THE WET SNOW THAT HAS FALLEN AND IS EXPECTED TO FALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHARPLY COLDER TEMPERATURES WILL RETURN TO THE OUTLOOK AREA FOR TUESDAY AND WEDNESDAY. HIGHS WILL ONLY BE IN THE SINGLE DIGITS AND TEENS WITH MORNING LOWS OF ZERO TO 10 BELOW COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF SNOWFALL AMOUNTS RECEIVED THROUGH TONIGHT WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:10 AM CST | Winter Weather Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 13 hr |
Nearby
Snow Advisories in Nebraska, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.